Alert archive / Georgia / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 314, NWS Atlanta, GA

October 25, 2010Baldwin County, Jones County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Oct 25, 2010, 10:06 AM EDT for Baldwin County, Jones County, Georgia. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 25, 2010, 10:06 AM EDT (14:06 UTC)
Expired
Oct 25, 2010, 10:45 AM EDT
In force
39 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Baldwin County, GA, Jones County, GA

The radar

The Robins AFB radar (KJGX), 41 km from the middle of the area, began a volume at 14:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 25, 5:35 AM EDTTornado WatchSPC7 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 2.1 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2010-10-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 324 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2010-10-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 221 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
324 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
707 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
221 m²/s²
0-3 km storm-relative helicity
183 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

950 
WUUS52 KFFC 251406
SVRFFC
GAC009-169-251445-
/O.NEW.KFFC.SV.W.0314.101025T1406Z-101025T1445Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1006 AM EDT MON OCT 25 2010

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN BALDWIN COUNTY IN CENTRAL GEORGIA
  JONES COUNTY IN CENTRAL GEORGIA

* UNTIL 1045 AM EDT

* AT 1001 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED 10 MILES
  SOUTHWEST OF GRAY...MOVING NORTHEAST AT 40 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  MILLEDGEVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO 
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A 
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM EDT MONDAY AFTERNOON
FOR NORTHERN GEORGIA.

&&

LAT...LON 3286 8355 3287 8356 3288 8365 3292 8369
      3297 8372 3300 8372 3318 8347 3319 8341
      3317 8332 3319 8327 3317 8321 3303 8317
TIME...MOT...LOC 1406Z 230DEG 36KT 3292 8360

$$
2 follow-up statements
930 
WWUS52 KFFC 251426
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1026 AM EDT MON OCT 25 2010

GAC009-169-251445-
/O.CON.KFFC.SV.W.0314.000000T0000Z-101025T1445Z/
JONES GA-BALDWIN GA-
1026 AM EDT MON OCT 25 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM EDT
FOR WESTERN BALDWIN AND EASTERN JONES COUNTIES...

AT 1024 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
HADDOCK...MOVING NORTHEAST AT 35 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ETHRIDGE...BROWNS CROSSING...PANCRAS...MERIWETHER...ALLENWOOD...
SCOTTSBORO...HARDWICK AND MILLEDGEVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM EDT MONDAY AFTERNOON
FOR GEORGIA.

&&

LAT...LON 3288 8351 3312 8355 3318 8347 3318 8344
      3319 8341 3317 8332 3319 8327 3317 8321
      3303 8317
TIME...MOT...LOC 1426Z 244DEG 29KT 3302 8342

$$
856 
WWUS52 KFFC 251438
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1038 AM EDT MON OCT 25 2010

GAC169-251447-
/O.CAN.KFFC.SV.W.0314.000000T0000Z-101025T1445Z/
JONES GA-
1038 AM EDT MON OCT 25 2010

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN JONES COUNTY IS
CANCELLED...

THE STORM THAT PROMPTED THE WARNING HAS EXITED THE COUNTY.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM EDT MONDAY AFTERNOON
FOR GEORGIA.

LAT...LON 3294 8336 3315 8342 3316 8337 3317 8332
      3319 8327 3317 8321 3303 8317
TIME...MOT...LOC 1437Z 244DEG 29KT 3305 8333

$$

GAC009-251445-
/O.CON.KFFC.SV.W.0314.000000T0000Z-101025T1445Z/
BALDWIN GA-
1038 AM EDT MON OCT 25 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM EDT
FOR WESTERN BALDWIN COUNTY...

AT 1034 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP
TO 60 MPH. THIS STORM WAS LOCATED NEAR BROWNS CROSSING...MOVING 
NORTHEAST AT 35 MPH. THE STORM HAS WEAKENED AND THE WARNING WILL BE 
ALLOWED TO EXPIRE AT 1045 AM EDT.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PANCRAS...MERIWETHER...ALLENWOOD...SCOTTSBORO...HARDWICK AND
MILLEDGEVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM EDT MONDAY AFTERNOON
FOR GEORGIA.

&&

LAT...LON 3294 8336 3315 8342 3316 8337 3317 8332
      3319 8327 3317 8321 3303 8317
TIME...MOT...LOC 1437Z 244DEG 29KT 3305 8333

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 25, 8:46 AM EDT, 1 hour 20 minutes earlier.

Area forecast discussion, Oct 25, 8:46 AM EDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
846 AM EDT MON OCT 25 2010

.UPDATE...
THE SQUALL LINE OF TSTMS CONTINUES MOVING RAPIDLY EAST TO
NORTHEAST THIS MORNING. HAVE CLEARED THE NORTHWEST GA COUNTIES
FROM THE TOR WATCH TO THE ATLANTA METRO AREA.

16

&&

.PREV DISCUSSION... /ISSUED 807 AM EDT MON OCT 25 2010/

PREV DISCUSSION... /ISSUED 403 AM EDT MON OCT 25 2010/

SHORT TERM /TODAY THROUGH WEDNESDAY/...
SHORT WAVE MOVING INTO THE LOWER MISSISSIPPI VALLEY THIS MORNING
SHOULD PUSH ACROSS GEORGIA TODAY. STRONG WARM AIR ADVECTION AHEAD
OF THIS FEATURE HAS PUSHED DEW POINTS INTO THE 60S OVER MUCH OF
THE CWA. LOOKS LIKE OUR BEST INSTABILITY SHOULD BE NOW TROUGH
AROUND 18Z...THEN TAPERING OFF AFTER THAT. CURRENTLY HAVE A
TORNADO WATCH IN EFFECT FOR THE WESTERN COUNTIES THIS MORNING.
SHORT WAVE MOVING EAST OF THE CWA THIS EVENING...BUT WE REMAIN IN
A MOIST AIR MASS WITH CONTINUED SOUTHWEST FLOW THROUGH WEDNESDAY.
HAVE LEFT POPS IN THROUGH THE SHORT TERM...WITH BEST POPS ACROSS
THE NORTH. MAIN COLD FRONT STILL TO OUR WEST WEDNESDAY MORNING.
HAVE STAYED ON WARM SIDE OF MAV/MET BUT RAIN AND CLOUDS WILL CAUSE
SOME DIFFERENCES ESPECIALLY ON THE MAX TEMPERATURES.

LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
STRONG UPPER CLOSED LOW MOVING ACROSS SOUTHERN CANADA SHOULD PULL
THE COLD FRONT THROUGH THE CWA WEDNESDAY NIGHT INTO THURSDAY
MORNING. AFTER THAT LOOKS LIKE A DRY PATTERN WITH NORTHWEST FLOW
ALOFT GRADUALLY BECOMING ZONAL BY THE WEEKEND. SOME MOISTURE
RETURN INDICATED ON THE LAST DAY...BUT AT THIS TIME WILL NOT ADD
MENTION OF SHOWERS.

AVIATION...
12Z UPDATE...
SHOWERS AND THUNDERSTORMS MOVING ACROSS THE CSG/ATL
AREA AT THE MOMENT. THE LINE SHOULD BE THROUGH THE ATL AREA WITH
IN THE HOUR. EXPECTING MORE THUNDERSTORMS THIS AFTERNOON. LOW
CEILINGS (BKN010-OVC020) OVER THE AREA NOW AND SHOULD EXIT ONCE
THE PRECIP MOVES EAST OF THE TAF SITES. VSBYS SHOULD ALSO STAY
MVFR TO VFR EXCEPT IN AND AROUND TSRA DEVELOPMENT. WINDS ARE OUT OF
THE SW AND SHOULD STAY THERE THROUGH 00Z BEFORE GOING BACK SE.
WINDS SPEEDS WILL BE IN THE 6-12KT RANGE WITH HIGHER GUST IN AND
AROUND TSRA DEVELOPMENT.

//ATL CONFIDENCE...12Z UPDATE...
MEDIUM CONFIDENCE ON ALL ELEMENTS.

20

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          78  65  79  65  81 /  90  30  30  40  30
ATLANTA         78  66  79  68  80 /  80  20  30  40  30
BLAIRSVILLE     72  61  74  62  76 /  90  30  40  60  40
CARTERSVILLE    77  65  79  64  81 /  70  20  40  50  30
COLUMBUS        85  69  84  70  84 /  90  20  20  20  20
GAINESVILLE     72  65  75  64  77 /  90  30  40  50  30
MACON           85  66  85  68  85 /  80  20  20  20  20
ROME            79  65  81  64  82 /  70  20  40  60  40
PEACHTREE CITY  78  65  80  65  81 /  90  20  30  40  20
VIDALIA         85  67  87  69  87 /  70  30  20  10  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
TORNADO WATCH UNTIL 1 PM EDT THIS AFTERNOON FOR THE FOLLOWING
ZONES: BALDWIN...BANKS...BARROW...BIBB...BLECKLEY...BUTTS...
CHATTAHOOCHEE...CLARKE...CLAYTON...COWETA...CRAWFORD...CRISP...
DAWSON...DEKALB...DOOLY...FAYETTE...FORSYTH...GREENE...
GWINNETT...HALL...HANCOCK...HENRY...HOUSTON...JACKSON...JASPER...
JONES...LAMAR...LUMPKIN...MACON...MADISON...MARION...
MERIWETHER...MONROE...MORGAN...MUSCOGEE...NEWTON...NORTH
FULTON...OCONEE...OGLETHORPE...PEACH...PIKE...PULASKI...PUTNAM...
ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING...STEWART...SUMTER...
TALBOT...TALIAFERRO...TAYLOR...TOWNS...TWIGGS...UNION...UPSON...
WALTON...WEBSTER...WHITE...WILCOX...WILKES...WILKINSON.

TORNADO WATCH UNTIL 10 AM EDT THIS MORNING FOR THE FOLLOWING
ZONES: HARRIS...HEARD...TROUP.

&&

01
Hazardous weather outlook, Oct 25, 6:02 AM EDT, 4 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
602 AM EDT MON OCT 25 2010

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-261015-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
602 AM EDT MON OCT 25 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
ISOLATED SEVERE THUNDERSTORMS EXPECTED ACROSS NORTH AND CENTRAL
GEORGIA TODAY.

.SYNOPSIS...
A STRONG UPPER LEVEL DISTURBANCE WILL MOVE EAST ACROSS THE STATE
TODAY.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM ANY SEVERE THUNDERSTORMS WILL BE DAMAGING
WINDS....HAIL...CLOUD TO GROUND LIGHTNING...AND ISOLATED TORNADOES.
HEAVY RAIN WILL ALSO BE POSSIBLE. THE MOST LIKELY LOCATION FOR
SEVERE THUNDERSTORMS WILL BE AREAS IN NORTH AND CENTRAL GEORGIA.

.DISCUSSION...
A DEVELOPING LINE OF SHOWERS AND THUNDERSTORMS OVER ALABAMA IS
MOVING INTO NW GA THIS MORNING. THIS LINE IS VERY UNSTABLE AND HAS
SEVERAL STORMS ALONG IT WITH A HISTORY OF PRODUCING NUMEROUS CLOUD
TO GROUND LIGHTNING STRIKES...DAMAGING WINDS...AND POSSIBLY AN
ISOLATED TORNADO OR TWO. AS THIS LINE MOVES INTO GA IT SHOULD
STRENGTHEN AS INSTABILITY INDICES INCREASE ACROSS THE STATE TODAY.
CAPES ARE EXPECTED NEAR 2000...LIFTED INDICES WILL BE IN THE -2 TO
-6 RANGE ALONG WITH GOOD VERTICAL WIND SHEAR AND DAYTIME HEATING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
ISOLATED TO SCATTERED THUNDERSTORMS EXPECTED TUESDAY AND WEDNESDAY
OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Oct 25, 9:21 AM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
921 AM EDT MON OCT 25 2010

GAZ095-251345-
921 AM EDT MON OCT 25 2010

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN HOUSTON COUNTY UNTIL 945 AM EDT...

AT 919 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER PERRY...MOVING NORTHEAST AT 40 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS HOUSTON
COUNTY THROUGH 945 AM EDT. SOME LOCATIONS IN THE PATH OF THE STORM
INCLUDE MOSS OAK...MEADOWDALE...GROVE PARK...CLINCHFIELD...
GROVANIA...HAYNEVILLE...ELKO...PERRY...SAND BED...HOUSTON LAKE...
KATHLEEN...WARNER ROBINS...BONAIRE AND ROBINS AIR FORCE BASE.

A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Oct 25, 9:39 AM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
939 AM EDT MON OCT 25 2010

GAZ049-060-251415-
939 AM EDT MON OCT 25 2010

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING AND WIND
GUSTS TO 35 MPH IN PUTNAM AND MORGAN COUNTIES UNTIL 1015 AM EDT...

AT 938 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORMS AROUND GODFREY...MOVING NORTHEAST AT 35 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS PUTNAM AND MORGAN COUNTIES...INCLUDING AREAS
AROUND REESE...WARFIELD...CENTRAL GEORGIA EXPERIMENT STATION...
WILLARD...ROCK EAGLE 4-H CENTER...EATONTON...GODFREY...RUTLEDGE...
ROCKVILLE...HARMONY...PHOENIX...MADISON...BUCKHEAD...PARKS MILL AND
APALACHEE. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL
APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Oct 25, 9:45 AM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
945 AM EDT MON OCT 25 2010

GAZ059-060-071-072-081>083-251430-
945 AM EDT MON OCT 25 2010

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN CRAWFORD...
TWIGGS...BIBB...JONES...MONROE...PUTNAM AND JASPER COUNTIES UNTIL
1030 AM EDT...

AT 943 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM JULIETTE TO 7 MILES SOUTHWEST OF LIZELLA...
MOVING EAST AT 40 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
CRAWFORD...TWIGGS...BIBB...JONES...MONROE...PUTNAM AND JASPER
COUNTIES THROUGH 1030 AM EDT. SOME LOCATIONS IN THE PATH OF THESE
STORMS INCLUDE PLANT SCHERER...BERNER...JULIETTE...BOLINGBROKE...LAKE
TOBESOFKEE...LIZELLA...JARRELL PLANTATION...DAMES FERRY...WESLEYAN...
ARKWRIGHT...HILLSBORO...PAYNE CITY...WAYSIDE...ROUND OAK AND
SKIPPERTON.

A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
Local storm report, Oct 25, 9:58 AM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
958 AM EDT MON OCT 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0822 AM     TSTM WND DMG     7 NW FAYETTEVILLE       33.52N 84.55W
10/25/2010                   FAYETTE            GA   COUNTY OFFICIAL

            POWER LINE DOWN.

&&

DDARBE
Local storm report, Oct 25, 10:00 AM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1000 AM EDT MON OCT 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0742 AM     TSTM WND DMG     2 W NEWNAN              33.38N 84.82W
10/25/2010                   COWETA             GA   COUNTY OFFICIAL

            ONE TREE DOWN OFF OF BELK ROAD.

&&

DDARBE
Local storm report, Oct 25, 10:02 AM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1002 AM EDT MON OCT 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0746 AM     TSTM WND DMG     7 ENE NEWNAN            33.42N 84.68W
10/25/2010                   COWETA             GA   COUNTY OFFICIAL

            ONE TREE DOWN OFF OF FISCHER ROAD.

&&

DDARBE

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 25, 5:17 AM EDTSevere Thunderstorm WarningFFCDade, Walker43 min
Oct 25, 5:20 AM EDTTornado WarningFFCDade, Walker25 min
Oct 25, 5:26 AM EDTSevere Thunderstorm WarningFFCChattooga49 min
Oct 25, 5:37 AM EDTSevere Thunderstorm WarningFFCCatoosa, Walker, Whitfield23 min
Oct 25, 5:49 AM EDTSevere Thunderstorm WarningFFCBartow, Floyd, Gordon41 min
Oct 25, 6:04 AM EDTSevere Thunderstorm WarningFFCGilmer, Murray, Whitfield31 min
Oct 25, 6:07 AM EDTSevere Thunderstorm WarningFFCHaralson, Polk38 min
Oct 25, 6:16 AM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Pickens44 min
Oct 25, 6:27 AM EDTSevere Thunderstorm WarningFFCCherokee, Cobb, Paulding48 min
Oct 25, 6:37 AM EDTSevere Thunderstorm WarningFFCBartow23 min
Oct 25, 6:40 AM EDTSevere Thunderstorm WarningFFCCarroll, Douglas, Heard50 min
Oct 25, 6:54 AM EDTSevere Thunderstorm WarningFFCDawson, Lumpkin, Towns, Union, White43 min
Oct 25, 7:11 AM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Fulton49 min
Oct 25, 7:54 AM EDTSevere Thunderstorm WarningFFCClayton, Coweta, DeKalb, Fayette, Fulton, Henry and 2 more51 min
Oct 25, 10:41 AM EDTSevere Thunderstorm WarningFFCGlascock, Hancock, Warren, Washington49 min
Oct 25, 11:48 AM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Treutlen42 min
Oct 25, 1:41 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Pulaski49 min
Oct 25, 1:52 PM EDTSevere Thunderstorm WarningFFCLaurens, Wilkinson53 min
Oct 25, 2:38 PM EDTSevere Thunderstorm WarningFFCHouston, Twiggs52 min
Oct 25, 2:49 PM EDTTornado WarningFFCHouston, Twiggs26 min
Oct 25, 3:13 PM EDTSevere Thunderstorm WarningFFCBleckley, Laurens47 min
Oct 25, 3:22 PM EDTSevere Thunderstorm WarningFFCJohnson, Washington38 min
Oct 25, 3:35 PM EDTTornado WarningFFCJohnson, Laurens25 min
Oct 25, 3:39 PM EDTTornado WarningFFCLaurens36 min
Oct 25, 3:51 PM EDTTornado WarningFFCEmanuel, Treutlen39 min
Oct 25, 4:15 PM EDTSevere Thunderstorm WarningFFCJohnson, Laurens, Treutlen45 min
Oct 25, 4:24 PM EDTTornado WarningFFCEmanuel51 min
Oct 25, 4:59 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Laurens, Treutlen46 min
Oct 25, 5:15 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Sumter45 min
Oct 25, 5:38 PM EDTSevere Thunderstorm WarningFFCEmanuel24 min
Oct 25, 6:10 PM EDTSevere Thunderstorm WarningFFCJohnson, Laurens50 min
Oct 25, 6:32 PM EDTSevere Thunderstorm WarningFFCDooly, Houston28 min
Oct 25, 6:51 PM EDTSevere Thunderstorm WarningFFCEmanuel, Jefferson, Johnson39 min
Oct 25, 7:25 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson21 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.